Publicacións nas que colabora con JUAN BOSCO FERREIRO DARRIBA (5)

2011

  1. First order differential equations with piecewise constant arguments and nonlinear boundary value conditions

    Journal of Mathematical Analysis and Applications, Vol. 380, Núm. 1, pp. 124-136

  2. Existence of positive solutions for nth-order periodic difference equations

    Journal of Difference Equations and Applications, Vol. 17, Núm. 6, pp. 935-954

2006

  1. First order difference equations with maxima and nonlinear functional boundary value conditions

    Journal of Difference Equations and Applications, Vol. 12, Núm. 6, pp. 565-576

2004

  1. Green's function and comparison principles for first order periodic differential equations with piecewise constant arguments

    Journal of Mathematical Analysis and Applications, Vol. 291, Núm. 2, pp. 690-697

2002

  1. Existence and comparison results for first order periodic implicit difference equations with maxima

    Journal of Difference Equations and Applications, Vol. 8, Núm. 4, pp. 357-369